# SDR SWAA2022040521935

- Difficulty date: December 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PANEL SIDE STRIP CORRODED BS 727A-767 RBL 23 / REMOVED AND REPLACED FLOOR PANEL SIDE STRIP AT ACB BS 727-767 RBL 23 IAW AMM 25-52-10-400-801 STEPS 7-11. NO ALLOWABLE LIMIT; OUT OF LIMIT AND PART REQUIRE REPLACEMENT PER SRM 51-10-02-0G-0
